GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

119 publications using GAP published in 2009

[AH09] Abdollahi, A. and Hassanabadi, A. M., Non-cyclic graph associated with a group, J. Algebra Appl., 8 (2) (2009), 243–257.

[AV09] Abdollahi, A. and Vatandoost, E., Which Cayley graphs are integral?, Electron. J. Combin., 16 (1) (2009), Research Paper 122, 17.

[AL09] Albert, M. H. and Linton, S. A., Growing at a perfect speed, Combin. Probab. Comput., 18 (3) (2009), 301–308.

[AS09] Aleev, R. Z. and Sokolov, V. V., On central unit groups of integral group rings of alternating groups, Proc. Steklov Inst. Math., 267 (suppl. 1) (2009), S1–S9.

[A09] Anton, M. F., Homological symbols and the Quillen conjecture, J. Pure Appl. Algebra, 213 (4) (2009), 440–453.

[AB+09] Antoneli, F., Baptistelli, P. H., Dias, A. P. S., and Manoel, M., Invariant theory and reversible-equivariant vector fields, J. Pure Appl. Algebra, 213 (5) (2009), 649–663.

[AP09] Azad, A. and Praeger, C. E., Maximal subsets of pairwise noncommuting elements of three-dimensional general linear groups, Bull. Aust. Math. Soc., 80 (1) (2009), 91–104.

[B09] Bailey, R. F., Error-correcting codes from permutation groups, Discrete Math., 309 (13) (2009), 4253–4265.

[BB+09] Ballinger, B., Blekherman, G., Cohn, H., Giansiracusa, N., Kelly, E., and Schürmann, A., Experimental study of energy-minimizing point configurations on spheres, Experiment. Math., 18 (3) (2009), 257–283.

[BR09] Bates, C. and Rowley, P., Normalizers of $p$-subgroups in finite groups, Arch. Math. (Basel), 92 (1) (2009), 7–13.

[BH+09] Baumeister, B., Haase, C., Nill, B., and Paffenholz, A., On permutation polytopes, Adv. Math., 222 (2) (2009), 431–452.

[BD+09] Betten, A., Delandtsheer, A., Law, M., Niemeyer, A. C., Praeger, C. E., and Zhou, S., Finite line-transitive linear spaces: theory and search strategies, Acta Math. Sin. (Engl. Ser.), 25 (9) (2009), 1399–1436.

[BC09] Bidwell, J. N. S. and Curran, M. J., Corrigendum to ``The automorphism group of a split metacyclic $p$-group''. [Arch. Math. 87 (2006) 488–497] [MR2283679], Arch. Math. (Basel), 92 (1) (2009), 14–18.

[BM09] Blyth, R. D. and Morse, R. F., Computing the nonabelian tensor squares of polycyclic groups, J. Algebra, 321 (8) (2009), 2139–2148.

[BK09] Bovdi, V. A. and Konovalov, A. B., Integral group ring of Rudvalis simple group, Ukraïn. Mat. Zh., 61 (1) (2009), 3–13.

[BD+09] Boyd, S., Diaconis, P., Parrilo, P., and Xiao, L., Fastest mixing Markov chain on graphs with symmetries, SIAM J. Optim., 20 (2) (2009), 792–819.

[BJ09] Breda D'Azevedo, A. and Jones, G. A., Totally chiral maps and hypermaps of small genus, J. Algebra, 322 (11) (2009), 3971–3996.

[BJR09] Broche, O., Jespers, E., and Ruiz, M., Antisymmetric elements in group rings with an orientation morphism, Forum Math., 21 (3) (2009), 427–454.

[B09] Brunat, O., Basic sets in defining characteristic for general linear groups of small rank, J. Pure Appl. Algebra, 213 (5) (2009), 698–710.

[B09] Brunat, O., On the inductive McKay condition in the defining characteristic, Math. Z., 263 (2) (2009), 411–424.

[BDW09] Buczyńska, W., Donten, M., and Wiśniewski, J. A., Isotropic models of evolution with symmetries, in Interactions of classical and numerical algebraic geometry, Amer. Math. Soc., Providence, RI, Contemp. Math., 496 (2009), 111–131.

[BCG09] Bujalance, E., Cirre, F. J., and Gromadzki, G., Groups of automorphisms of cyclic trigonal Riemann surfaces, J. Algebra, 322 (4) (2009), 1086–1103.

[BP09] Bulygin, S. and Pellikaan, R., Bounded distance decoding of linear error-correcting codes with Gröbner bases, J. Symbolic Comput., 44 (12) (2009), 1626–1643.

[BH09] Bundy, D. and Hart, S., The case of equality in the Livingstone-Wagner theorem, J. Algebraic Combin., 29 (2) (2009), 215–227.

[BEG09] Burde, D., Eick, B., and de Graaf, W., Computing faithful representations for nilpotent Lie algebras, J. Algebra, 322 (3) (2009), 602–612.

[C09] Cameron, P. J., Root systems and optimal block designs, Michigan Math. J., 58 (1) (2009), 181–194.

[C09] Cao, W., Smith normal form of augmented degree matrix and its applications, Linear Algebra Appl., 431 (10) (2009), 1778–1784.

[CDS09] Caranti, A., Dalla Volta, F., and Sala, M., An application of the O'Nan-Scott theorem to the group generated by the round functions of an AES-like cipher, Des. Codes Cryptogr., 52 (3) (2009), 293–301.

[CNR09] Carlson, J. F., Neunhöffer, M., and Roney-Dougal, C. M., A polynomial-time reduction algorithm for groups of semilinear or subfield class, J. Algebra, 322 (3) (2009), 613–637.

[CP09] Carnovale, G. and Polizzi, F., The classification of surfaces with $p_g=q=1$ isogenous to a product of curves, Adv. Geom., 9 (2) (2009), 233–256.

[CR09] Catanese, F. and Rollenske, S., Double Kodaira fibrations, J. Reine Angew. Math., 628 (2009), 205–233.

[CGL09] Chapman, S. T., García-Sánchez, P. A., and Llena, D., The catenary and tame degree of numerical monoids, Forum Math., 21 (1) (2009), 117–129.

[CG09] Cicalò, S. and de Graaf, W. A., Non-associative Gröbner bases, finitely-presented Lie rings and the Engel condition. II, J. Symbolic Comput., 44 (7) (2009), 786–800.

[CR09] Cohen, A. M. and Roozemond, D., Computing Chevalley bases in small characteristics, J. Algebra, 322 (3) (2009), 703–721.

[CZ09] Cortadellas Benítez, T. and Zarzuela Armengou, S., Tangent cones of numerical semigroup rings, in Combinatorial aspects of commutative algebra, Amer. Math. Soc., Providence, RI, Contemp. Math., 502 (2009), 45–58.

[DV09] Daly, D. and Vojtěchovský, P., Enumeration of nilpotent loops via cohomology, J. Algebra, 322 (11) (2009), 4080–4098.

[DG+09] De Beule, J., Govaerts, P., Hallez, A., and Storme, L., Tight sets, weighted $m$-covers, weighted $m$-ovoids, and minihypers, Des. Codes Cryptogr., 50 (2) (2009), 187–201.

[GE09] de Graaf, W. A. and Elashvili, A., Induced nilpotent orbits of the simple Lie algebras of exceptional type, Georgian Math. J., 16 (2) (2009), 257–278.

[GP09] de Graaf, W. A. and Pavan, A., Constructing arithmetic subgroups of unipotent groups, J. Algebra, 322 (11) (2009), 3950–3970.

[DF09] Detinko, A. S. and Flannery, D. L., On deciding finiteness of matrix groups, J. Symbolic Comput., 44 (8) (2009), 1037–1043.

[DFO09] Detinko, A. S., Flannery, D. L., and O'Brien, E. A., Deciding finiteness of matrix groups in positive characteristic, J. Algebra, 322 (11) (2009), 4151–4160.

[DPW09] Di Martino, L., Pellegrini, M. A., and Weigel, T., Minimal irreducibility and the unipotent characters of groups of type $B_m$ and $C_m$, J. Algebra Appl., 8 (3) (2009), 413–451.

[DMN09] Dolfi, S., Moretó, A., and Navarro, G., The groups with exactly one class of size a multiple of $p$, J. Group Theory, 12 (2) (2009), 219–234.

[DE09] Dutour Sikirić, M. and Ellis, G., Wythoff polytopes and low-dimensional homology of Mathieu groups, J. Algebra, 322 (11) (2009), 4143–4150.

[E09] Edmonds, A. L., The partition problem for equifacetal simplices, Beiträge Algebra Geom., 50 (1) (2009), 195–213.

[E09] Eick, B., Computing $p$-groups with trivial Schur multiplicator, J. Algebra, 322 (3) (2009), 741–751.

[EF09] Eick, B. and Feichtenschlager, D., Constructing CF groups by coclass, Experiment. Math., 18 (2) (2009), 205–211.

[E09] Evans, A. B., The admissibility of sporadic simple groups, J. Algebra, 321 (1) (2009), 105–116.

[FJO09] Fouladi, S., Jamali, A. R., and Orfi, R., Some 3-generator, 3-relation finite 2-groups, Comm. Algebra, 37 (1) (2009), 40–46.

[GM09] Geck, M. and Müller, J., James' conjecture for Hecke algebras of exceptional type. I, J. Algebra, 321 (11) (2009), 3274–3298.

[GH09] Giudici, M. and Hart, S., Small maximal sum-free sets, Electron. J. Combin., 16 (1) (2009), Research Paper 59, 17.

[GP09] Glasby, S. P. and Praeger, C. E., Towards an efficient Meat-Axe algorithm using $f$-cyclic matrices: the density of uncyclic matrices in $M(n,q)$, J. Algebra, 322 (3) (2009), 766–790.

[GM09] Godsil, C. and Meagher, K., A new proof of the Erdős-Ko-Rado theorem for intersecting families of permutations, European J. Combin., 30 (2) (2009), 404–414.

[GR09] Goodwin, S. M. and Röhrle, G., Calculating conjugacy classes in Sylow $p$-subgroups of finite Chevalley groups, J. Algebra, 321 (11) (2009), 3321–3334.

[GM09] Gracia-Saz, A. and Mackenzie, K. C. H., Duality functors for triple vector bundles, Lett. Math. Phys., 90 (1-3) (2009), 175–200.

[G09] Grizzard, R. P., On nonprojective block components of Lefschetz characters for sporadic geometries, Comm. Algebra, 37 (12) (2009), 4489–4502.

[GS09] Grundman, H. G. and Smith, T. L., Galois realizability of a central $C_4$-extension of $D_8$, J. Algebra, 322 (10) (2009), 3492–3498.

[HL09] Hartley, M. I. and Leemans, D., On locally spherical polytopes of type $\5,3,5\$, Discrete Math., 309 (1) (2009), 247–254.

[H09] Hashemi, M., On the automorphism of some classes of groups, Ukraïn. Mat. Zh., 61 (12) (2009), 1704–1712.

[HV09] Havas, G. and Vaughan-Lee, M., On counterexamples to the Hughes conjecture, J. Algebra, 322 (3) (2009), 791–801.

[HK+09] He, Z., Korneffel, T., Meierling, D., Volkmann, L., and Winzen, S., Complementary cycles in regular multipartite tournaments, where one cycle has length five, Discrete Math., 309 (10) (2009), 3131–3149.

[HJ+09] Herrmann, S., Jensen, A., Joswig, M., and Sturmfels, B., How to draw tropical planes, Electron. J. Combin., 16 (2, Special volume in honor of Anders Björner) (2009), Research Paper 6, 26.

[HH09] Himstedt, F. and Huang, S., Character table of a Borel subgroup of the Ree groups $^2F_4(q^2)$, LMS J. Comput. Math., 12 (2009), 1–53.

[H09] Holt, D. F., \it Theory of finite simple groups [book review of MR2266036], Bull. Amer. Math. Soc. (N.S.), 46 (1) (2009), 151–156.

[H09] Huffman, W. C., Self-dual codes over $\Bbb F_2+u\Bbb F_2$ with an automorphism of odd order, Finite Fields Appl., 15 (3) (2009), 277–293.

[iPR09] in 't panhuis, J., Postma, E., and Roozemond, D., Extremal presentations for classical Lie algebras, J. Algebra, 322 (2) (2009), 295–326.

[JV09] Joshua, R. and Van Ault, S., Implementation of Stanley's algorithm for projective group imbeddings, J. Symbolic Comput., 44 (6) (2009), 655–672.

[K09] Kambites, M., Small overlap monoids. I. The word problem, J. Algebra, 321 (8) (2009), 2187–2205.

[KS09] Kantor, W. M. and Seress, Á., Large element orders and the characteristic of Lie-type simple groups, J. Algebra, 322 (3) (2009), 802–832.

[KL09] Kaplan, G. and Levy, D., Solitary subgroups, Comm. Algebra, 37 (6) (2009), 1873–1883.

[KMM09] Key, J. D., McDonough, T. P., and Mavron, V. C., An upper bound for the minimum weight of the dual codes of Desarguesian planes, European J. Combin., 30 (1) (2009), 220–229.

[KV09] Kinyon, M. K. and Vojtěchovský, P., Primary decompositions in varieties of commutative diassociative loops, Comm. Algebra, 37 (4) (2009), 1428–1444.

[KY09] Kitayama, H. and Yamasaki, A., The rationality problem for four-dimensional linear actions, J. Math. Kyoto Univ., 49 (2) (2009), 359–380.

[KMZ09] Klin, M., Muzychuk, M., and Ziv-Av, M., Higmanian rank-5 association schemes on 40 points, Michigan Math. J., 58 (1) (2009), 255–284.

[KM09] Ku, C. Y. and McMillan, B. B., Independent sets of maximal size in tensor powers of vertex-transitive graphs, J. Graph Theory, 60 (4) (2009), 295–301.

[LL09] La Scala, R. and Levandovskyy, V., Letterplace ideals and non-commutative Gröbner bases, J. Symbolic Comput., 44 (10) (2009), 1374–1393.

[LNP09] Larrión, F., Neumann-Lara, V., and Pizaña, M. A., On expansive graphs, European J. Combin., 30 (2) (2009), 372–379.

[LPV09] Larrión, F., Pizaña, M. A., and Villarroel-Flores, R., The clique operator on matching and chessboard graphs, Discrete Math., 309 (1) (2009), 85–93.

[LPR09] Law, M., Praeger, C. E., and Reichard, S., Flag-transitive symmetric $2\text-(96,20,4)$-designs, J. Combin. Theory Ser. A, 116 (5) (2009), 1009–1022.

[L09] Lewis, M. L., The vanishing-off subgroup, J. Algebra, 321 (4) (2009), 1313–1325.

[LS09] Leykin, A. and Sottile, F., Galois groups of Schubert problems via homotopy computation, Math. Comp., 78 (267) (2009), 1749–1765.

[L09] Li, T., A simple example of two $p$-groups with the same automorphism group, Arch. Math. (Basel), 92 (4) (2009), 287–290.

[L09] Lopes, P., Permutations which make transitive groups primitive, Cent. Eur. J. Math., 7 (4) (2009), 650–659.

[L09] Lutowski, R., On symmetry of flat manifolds, Experiment. Math., 18 (2) (2009), 201–204.

[MO09] Maginnis, J. and Onofrei, S., On fixed point sets and Lefschetz modules for sporadic simple groups, J. Pure Appl. Algebra, 213 (6) (2009), 901–912.

[M09] Marco Buzunáriz, M. Á., A description of the resonance variety of a line combinatorics via combinatorial pencils, Graphs Combin., 25 (4) (2009), 469–488.

[MW09] Martínez-Pérez, C. and Willems, W., The trivial intersection problem for characters of principal indecomposable modules, Adv. Math., 222 (4) (2009), 1197–1219.

[MM09] Mazurov, V. D. and Mamontov, A. S., On periodic groups with elements of small orders, Sibirsk. Mat. Zh., 50 (2) (2009), 397–404.

[MMW09] McDonough, T. P., Mavron, V. C., and Ward, H. N., Amalgams of designs and nets, Bull. Lond. Math. Soc., 41 (5) (2009), 841–852.

[M09] Meyer, H., Primitive central idempotents of finite group rings of symmetric groups, in Proceedings of the International Conference on Modules and Representation Theory, Presa Univ. Clujeană, Cluj-Napoca (2009), 133–147.

[N09] Nagy, G. P., A class of finite simple Bol loops of exponent 2, Trans. Amer. Math. Soc., 361 (10) (2009), 5331–5343.

[NST09] Navarro, G., Sanus, L., and Tiep, P. H., Real characters and degrees, Israel J. Math., 171 (2009), 157–173.

[NP09] Niebrzydowski, M. and Przytycki, J. H., Homology of dihedral quandles, J. Pure Appl. Algebra, 213 (5) (2009), 742–755.

[O09] Oh, J., A classification of cubic $s$-regular graphs of order $14p$, Discrete Math., 309 (9) (2009), 2721–2726.

[O09] Oh, J., A classification of cubic $s$-regular graphs of order $16p$, Discrete Math., 309 (10) (2009), 3150–3155.

[O09] Oh, J., Arc-transitive elementary abelian covers of the Pappus graph, Discrete Math., 309 (23-24) (2009), 6590–6611.

[OS09] Oliveira, R. N. and Sidki, S. N., On commutativity and finiteness in groups, Bull. Braz. Math. Soc. (N.S.), 40 (2) (2009), 149–180.

[OR09] Olteanu, G. and del Río, Á., An algorithm to compute the Wedderburn decomposition of semisimple group algebras implemented in the GAP package \tt wedderga, J. Symbolic Comput., 44 (5) (2009), 507–516.

[P09] Paulsen, W., Abstract Algebra: An Interactive Approach, CRC Press (2009), 560 pp pages.

[PS09] Pawałowski, K. and Sumi, T., The Laitinen conjecture for finite solvable Oliver groups, Proc. Amer. Math. Soc., 137 (6) (2009), 2147–2156.

[P09] Pfeiffer, G., A quiver presentation for Solomon's descent algebra, Adv. Math., 220 (5) (2009), 1428–1465.

[P09] Polizzi, F., Standard isotrivial fibrations with $p_g=q=1$, J. Algebra, 321 (6) (2009), 1600–1631.

[RV09] Raggi-Cárdenas, A. and Valero-Elizondo, L., Two nonisomorphic groups of order 96 with isomorphic tables of marks and noncorresponding centres and abelian subgroups, Comm. Algebra, 37 (1) (2009), 209–212.

[SW09] Shi, J. and Wang, L., Automorphism groups of the imprimitive complex reflection groups, J. Aust. Math. Soc., 86 (1) (2009), 123–138.

[S09] Sidki, S. N., Functionally recursive rings of matrices—two examples, J. Algebra, 322 (12) (2009), 4408–4429.

[S09] Spiga, P., CI-property of elementary abelian 3-groups, Discrete Math., 309 (10) (2009), 3393–3398.

[S09] Spiga, P., Enumerating groups acting regularly on a $d$-dimensional cube, Comm. Algebra, 37 (7) (2009), 2540–2545.

[ST09] Stoimenow, A. and Tanaka, T., Mutation and the colored Jones polynomial, J. Gökova Geom. Topol. GGT, 3 (2009), 44–78.

[T09] Taeri, B., On finite groups with some conditions on subsets, Bull. Malays. Math. Sci. Soc. (2), 32 (1) (2009), 63–73.

[VLS09] Vavilov, N., Luzgarev, A., and Stepanov, A., Calculations in exceptional groups over rings, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 373 (Teoriya Predstavleniĭ, Dinamicheskie Sistemy, Kombinatornye Metody. XVII) (2009), 48–72, 346.

[VZ09] Vdovin, E. P. and Zenkov, V. I., On the intersections of solvable Hall subgroups in finite groups, Proc. Steklov Inst. Math., 267 (suppl. 1) (2009), S234–S243.

[V09] Verret, G., Shifts in Cayley graphs, Discrete Math., 309 (12) (2009), 3748–3756.

[W09] Waki, K., Decomposition numbers of non-principal blocks of $J_4$ for characteristic 3, J. Algebra, 321 (8) (2009), 2171–2186.

[W09] Weber, C., Low-degree cohomology of integral Specht modules, Experiment. Math., 18 (1) (2009), 85–95.

[W09] White, D. L., Degree graphs of simple groups, Rocky Mountain J. Math., 39 (5) (2009), 1713–1739.

[W09] Woodroofe, R., Cubical convex ear decompositions, Electron. J. Combin., 16 (2, Special volume in honor of Anders Björner) (2009), Research Paper 17, 33.

[Z09] Zarrin, M., On element-centralizers in finite groups, Arch. Math. (Basel), 93 (6) (2009), 497–503.

[Z09] Zavarnitsine, A. V., Finite simple groups with narrow prime spectrum, Sib. Èlektron. Mat. Izv., 6 (2009), 1–12.

[ZDF09] Zhou, S., Dong, H., and Fang, W., Finite classical groups and flag-transitive triplanes, Discrete Math., 309 (16) (2009), 5183–5195.